# SDR SWAA2017071715042

- Difficulty date: June 30, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 654A00041073
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CREASE BEAM INBOARD CHORD CORRODED BETWEEN BS 312 TO BS 348.  R&R L1 CREASE BEAM IAW SRM AND DWG.
